# SDR LR7A05067

- Difficulty date: April 28, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,874 hours, 15,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 CHECK INTERIOR FUSELAGE FRAMES FOUND EXCESS & ELONGATED HOLES AT LT FS 324E WL 162 BL 68.  FRAME REPAIRED IAW R05-009-04, LAC MEA 382-53-05-046, LT FS 324E WL 162 BL 68.
